Double subordination-preserving properties for certain integral operators.

Cho, Nak Eun; Owa, Shigeyoshi

Journal of Inequalities and Applications [electronic only] (2007)

  • Volume: 2007, page Article ID 83073, 10 p.-Article ID 83073, 10 p.
  • ISSN: 1029-242X

How to cite

top

Cho, Nak Eun, and Owa, Shigeyoshi. "Double subordination-preserving properties for certain integral operators.." Journal of Inequalities and Applications [electronic only] 2007 (2007): Article ID 83073, 10 p.-Article ID 83073, 10 p.. <http://eudml.org/doc/128557>.

@article{Cho2007,
author = {Cho, Nak Eun, Owa, Shigeyoshi},
journal = {Journal of Inequalities and Applications [electronic only]},
keywords = {subordination-preserving properties superordination-preserving properties; integral operators; space of normalized analytic functions},
language = {eng},
pages = {Article ID 83073, 10 p.-Article ID 83073, 10 p.},
publisher = {Springer International Publishing},
title = {Double subordination-preserving properties for certain integral operators.},
url = {http://eudml.org/doc/128557},
volume = {2007},
year = {2007},
}

TY - JOUR
AU - Cho, Nak Eun
AU - Owa, Shigeyoshi
TI - Double subordination-preserving properties for certain integral operators.
JO - Journal of Inequalities and Applications [electronic only]
PY - 2007
PB - Springer International Publishing
VL - 2007
SP - Article ID 83073, 10 p.
EP - Article ID 83073, 10 p.
LA - eng
KW - subordination-preserving properties superordination-preserving properties; integral operators; space of normalized analytic functions
UR - http://eudml.org/doc/128557
ER -

NotesEmbed ?

top

You must be logged in to post comments.